# SDR ASOA2015071313425

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 394 JUST TO THE LT OF STR 27 IS CORRODED.  REMOVED CORRODED INTERCOSTAL PN 601R31049-11 IAW SRM 51-42-06.  FOUND TO BE OUT OF LIMITS.  CORROSION OVERLAPPED MORE THAN 1 ELEMENT IAW SRM 53-00-00, FIG 102.  REPLACED INTERCOSTAL WITH NEW SERVICEABLE INTERCOSTAL, PN 601R31049-11 IAW SRM 51-42-06.
